I was recently put on prednisone to help battle an ear infection
At first it was helping. Then I started flushing on my face and arms. The flushing was so bad it was like the worst sunburn ever. I had to keep cold compresses on it. Then I couldn't sleep and by chance I did fall into a light sleep I would have terrible night mares.
I just quit the Meds having a few days left. And now 3 days later still suffering.
Head feels foggy. Wake up feeling empending doom. Head aches bad.
Hopefully this will pass sooner than what u have read on others post.
Just as taking prednisone can cause side effects, reducing the dose may cause problems as well. Prednisone is not addicting like a narcotic, but many patients experience withdrawal symptoms as the dose is reduced. These often include muscle soreness, joint pain, fatigue, and depression. Know that these effects are also temporary and worth bearing to allow a cutback in your dose. If you experience any unusual symptoms as your prednisone dose is reduced, contact your doctor. It may be necessary to temporarily increase your steroid dose until you are feeling better and then taper the dose more slowly.
Avoid smoking, which can increase the risk of sinus trouble. Experts advise rinsing out the nose twice a day with saltwater to minimize symptoms and flare-ups of sinusitis, including after sinus surgery. Nasal irrigation involves pouring or squirting a saline solution — from a neti pot or squeeze bottle — into one nostril and letting it drip out through the other. Doing so can help thin the mucus, reduce swelling and wash out any germs, allergens or inflammatory cells or proteins from the nose. A 2007 scientific review concluded that adding saline nasal irrigation to standard therapies is likely to improve symptom control in chronic sinusitis.